MathSciNet Relay Station
MathSciNet bibliographic data
MR1709779 (2001f:55011) 55P35 (55Q25)
Theriault, Stephen D. Anick's spaces and the double loops of odd primary Moore spaces. Trans. Amer. Math. Soc. 353 (2001), no. 4, 1551–1566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement